In this paper, we establish the existence of three possibly nontrivial solutions for a Dirichlet problem on the real line without assuming on the nonlinearity asymptotic conditions at infinity. As a particular case, when the nonlinearity is superlinear at zero and sublinear at infinity, the existence of two nontrivial solutions is obtained. This approach is based on variational methods and, more precisely, a critical points theorem, which assumes a more general condition than the classical Palais–Smale condition, is exploited.
"Triple solutions for quasilinear one-dimensional -Laplacian elliptic equations in the whole space." Ann. Funct. Anal. 8 (2) 248 - 258, May 2017. https://doi.org/10.1215/20088752-0000010X